# SDR AALA202108196417

- Difficulty date: August 13, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043209
- Condition: Cracked
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER DOOR SILL PLATE CRACKED AT FR 68 AND S23R.  REPAIRED LOWER SILL PLATE PER SRM 53-41-14-300-001, FIG.001, SHEET 4, PRINCIPLE 7.
